Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sedivecm

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sedivecm

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Lansing, Michigan
  1. Good Luck! And I'm sending you good vibes now......hope everything works out for the best, my doc put me on epiduo (a form of Retin A) I thought for sure I'd be done with creams ect...guess not....let's hope neither of us has to do ANOTHER regimen!!
  2. Does anyone know the recurrence rate of acne, when tane was stopped too soon? Due to a change in insurance, I was unable to pick up my last month's pills. My last dose was the end of July 09, and I am starting to see inflamation in my old bad spots, and have noticed more little zits popping up. No cysts yet, but I am very concerned I will have to start all over again on accutane, after all that work!! My doc put me on Retin A for maintenance, but still not convinced, since this never worked
  3. the hangovers are almost unbearable for me if I drink too much....I'm on my 5th month and can't wait to be able to have more than a few glasses of wine without a migraine the next day! the hangovers are almost unbearable for me if I drink too much....I'm on my 5th month and can't wait to be able to have more than a few glasses of wine without a migraine the next day!
  4. I went off acutane for 2 weeks and had no effects.....acne did not return, face stayed clear. My doc said that you can go off for up to a month with no effect... the only thing I did notice was that my lips started to return to normal...which was great, until I got back on it!
  5. Super jealous! I have super straight hair and would love for it to curl up a bit....on my 5th month though, so I don't think it's a possibility at this point.... what time during your course did you notice the change?
  6. totally embarrassing but i have had the same issue since the first week, and I'm now on month 4. No big deal really just lame and annoying. Your body is just totally dried out EVERYWHERE and it will cause minor bleeding/painful movements. I take Vitamin E supplements and drink lots of water and it seems to help....having NO acne is worth it for me! Good luck!
  7. oops haha I did realize that they were liquid, just wasn't thinking this morning.....not planning on taking half (because not possible) thank you!
  8. So I went on a short weekend getaway this past weekend and (horrors) forgot to take my accutane with me! So after a small panic (the stress will probably cause a breakout this week), I realized there was nothing to do but miss two days. I am finishing my second month at 40mg per day and was wondering if i should make it up by taking 1/2 a pill more for 4 days. Is this an awful idea? will it even make a difference? what are possible effects of doing this?
  9. I use Cetaphil Daily and it seems to be working just fine...not too dry or painful! -Martha 2nd month on tane, 40 mg
  10. I HAVE noticed that it's taken twice as long for a scab to heal while on Accutane....really annoying!
  11. I take Vitamin E 400 mg and i really think it's helping with the cracking lips, peeling face! Even if it's a placebo effect, anything to make me feel better! Also considering taking fish oil...
  12. thank you for your help! I feel like my body is dried out from the inside....so great tips on some products to try, will do!
  13. Has anyone ever tried using a humidifier at night while on Accutane? I have started to get mild nose bleeds (never had them before) after my first month at 40mg per day, and was wondering if this would be worth the investment. Also any suggestions for best brand of eyedrops?? Thanks for your help!
×